# SDR ABXA9700193

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 59189601
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, VERTICAL STABILIZER SKIN PANEL WAS FOUND CHAFED NEXT TO HORIZONTAL STABILIZER, NR CF-818.  REPLACED THE SKIN PANEL IAW DC-9 SRM 51-10-4.
